×

zbMATH — the first resource for mathematics

On some results of analysis for fuzzy metric spaces. (English) Zbl 0917.54010
Summary: A necessary and sufficient condition for a fuzzy metric space to be complete is given. The authors prove that a subspace of a separable fuzzy metric space is separable and every separable fuzzy metric space is second countable. A uniform limit theorem is generalized to fuzzy metric spaces.

MSC:
54A40 Fuzzy topology
54E50 Complete metric spaces
54D65 Separability of topological spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bachmann, G.; Narici, L., Functional analysis, (1966), Academic Press New York · Zbl 0141.11502
[2] Zi-Ke, Deng, Fuzzy pseudo-metric spaces, J. math. anal. appl., 86, 74-95, (1982) · Zbl 0501.54003
[3] Erceg, M.A., Metric spaces in fuzzy set theory, J. math. anal. appl., 69, 205-230, (1979) · Zbl 0409.54007
[4] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets and systems, 64, 395-399, (1994) · Zbl 0843.54014
[5] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy sets and systems, 27, 385-389, (1989) · Zbl 0664.54032
[6] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy sets and systems, 12, 215-229, (1984) · Zbl 0558.54003
[7] Kramosil, O.; Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetica, 11, 326-334, (1975)
[8] Munkres, J.R., Topology — A first course, (1991), Prentice-Hall Delhi
[9] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific J. maths, 10, 314-334, (1960) · Zbl 0091.29801
[10] Zadeh, L.A., Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.